Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Alberti

Distributional Jacobian and singularities of Sobolev maps

created by alberti on 06 Mar 2007


Published Paper

Inserted: 6 mar 2007

Journal: Ricerche Mat.
Volume: 54
Number: 2
Pages: 375-394
Year: 2005


We review the definition and main properties of the distributional Jacobians, in particular for Sobolev maps u on the n-dimensional euclidean space with values in the (k-1)-dimensional sphere.

Keywords: distributional jacobian, integral currents, Topological singularities, Sobolev maps


Credits | Cookie policy | HTML 5 | CSS 2.1